# SDR 2008UALA06495

- Difficulty date: November 11, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 72,072 hours, 11,679 cycles
- Engine: Pwa PW4060
- Engine time: 16,186 hours, 10,047 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Switch
- Condition: Malfunctioned
- Location: Lt Eec
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

THE 'L ENG EEC MODE' EICAS MSG DISPLAYED.  NOW OPERATING IN N1 MODE.  REPLACED NR 1 EEC IAW MM 73- 21-04 FOR TS (L ENG EEC MODE) CAUTION MSG DISPLAYED ON UPPER EICAS.  REPLACED LEFT DADC, LEFT ENG EEC CONTROL SWITCH, RAN BOTH ENGINES.  COULD NOT DUPLICATE PROBLEM OR GET ANY STATUS MESSAGES.
